thumbnail

Seasonal distribution of migratory tree bats (Lasiurus and Lasionycteris) in North America

Journal of Mammalogy

By:

Links

Abstract

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Seasonal distribution of migratory tree bats (Lasiurus and Lasionycteris) in North America
Series title:
Journal of Mammalogy
Volume
84
Issue:
2
Year Published:
2003
Language:
English
Contributing office(s):
Fort Collins Science Center
Description:
p. 579-593
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Journal of Mammalogy
First page:
579
Last page:
593
Number of Pages:
15